Pierre Dybman (dybmapi) wrote,
Pierre Dybman
dybmapi

Some new side-effects appearing

I had been feeling a bit of uneasiness at the corner of my mouth for a couple of days, before i checked closer.

It appears to be the beginning of a mouths sore, which is listed as a common side-effect.

A bit of special cream helped, and i need to continue till it passes, otherwise it seems that this risks getting worse.

An excerpt of the said side-effect according to cancer.org:

"Your mouth might become sore about 5 to 10 days after you start treatment. It usually clears up gradually 3 to 4 weeks after your treatment ends.

Your nurse can give you mouthwashes to help prevent infection. You have to use these regularly to get the most protection.

Tell your doctor or nurse straight away if your mouth is really sore. They can help to reduce the discomfort. Some people need strong painkillers to help control mouth pain so they can eat and drink.

Tips

Clean your mouth and teeth gently every morning and evening and after each meal.
Avoid mouthwashes that contain alcohol.
Use dental floss daily but be gentle so that you don't harm your gums, and don't floss if you have very low platelets.
Avoid neat spirits, tobacco, hot spices, garlic, onion, vinegar and salty food.
Moisten meals with gravies and sauces to make swallowing easier.
Avoid acidic fruits such as oranges, grapefruit, or lemons."

Could be the citruses, the season of mandarines and organes is in full swing, and i had started eating oranges...which i guess will need to wait till March.

Need to check also the inside of the mouth, the left side of the bottom of the tongue is also annoying me a bit.

What's next?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments